Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 173–174 (Mi umn1708)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The normality of some elliptic functional-differential operators of second order

E. M. Varfolomeev

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/rm1708

Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 184–185

Bibliographic databases:

MSC: 34K13, 47B15
Presented: Л. Р. Волевич
Accepted: 26.01.2005

Citation: E. M. Varfolomeev, “The normality of some elliptic functional-differential operators of second order”, Uspekhi Mat. Nauk, 61:1(367) (2006), 173–174; Russian Math. Surveys, 61:1 (2006), 184–185

Citation in format AMSBIB
\Bibitem{Var06}
\by E.~M.~Varfolomeev
\paper The normality of some elliptic functional-differential operators of second order
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1708}
\crossref{https://doi.org/10.4213/rm1708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239777}
\zmath{https://zbmath.org/?q=an:1149.47039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..184V}
\elib{https://elibrary.ru/item.asp?id=25787268}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 184--185
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400012}
\elib{https://elibrary.ru/item.asp?id=13502622}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746217555}


Linking options:
  • http://mi.mathnet.ru/eng/umn1708
  • https://doi.org/10.4213/rm1708
  • http://mi.mathnet.ru/eng/umn/v61/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Varfolomeev, “On some properties of elliptic and parabolic functional differential operators arising in nonlinear optics”, Journal of Mathematical Sciences, 153:5 (2008), 649–682  mathnet  crossref  mathscinet  zmath  elib
    2. E. M. Varfolomeev, “Andronov–Hopf bifurcation for quasi-linear parabolic functional differential equations with transformations of spatial variables”, Russian Math. Surveys, 62:2 (2007), 398–400  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:283
    Full text:172
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021